# SDR FDEA201905281464

- Difficulty date: May 28, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSE. COMPT: ZONE 312 (DOGHOUSE) RT SKIN FROM STA. 2033-2123 (FWD TO AFT BULKHEAD) SHOWS CORROSION/EXFOLIATION ADJACENT TO SEVERAL NUTPLATES. (AREAS MRKD) REPAIRED PER EA 8-5330-T0347818. RT SKIN PANEL CORROSION, STA. 2116 LONG L11 & L12.
